# SDR IPXA2022051081918

- Difficulty date: April 26, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: A5724207820000
- Condition: Cracked
- Location: Lt Wing Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CLT WING KRUGER FLAP BOX BEHIND WEB PIN LOWER CHORD HAS 3EA BRACKET CRACKEDREMOVED, FABRICATED AND INSTALLED NEW BRACKETS IAW  SRM 57-40-11 AND SRM 51-40-21
